# SDR F3LA200700331

- Difficulty date: November 14, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED R2 DOOR FWD GIRT BAR BRACKET CORRODED AROUND ATTACH POINTS.  REMOVED AND REPLACED R2 DOOR GIRT BAR BLANKING PLATE IAW AMM 52-11-31-400-005.
